# SDR USAA920080442

- Difficulty date: February 8, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 61,917 hours, 42,404 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65528941
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK - CRACKED CABIN FLOOR SUPPORT CRACKED, BS 540, LBL 2.5.  REPLACED CABIN FLOOR SUPPORT, BS 540, LBL 2.5 IAW B737 SRM 51-40-04.
